# SDR ERAA9580

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427EH
- Make and model: Bolkms BO105S
- Aircraft serial: S554
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: A23038218C505
- Condition: Cracked
- Location: 1st Stage
- Part time: 454 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW POWER, VANES CRACKED BEYOND LIMITS, VANES COLLAPSING IN MIDDLE OF VANE. (NOTE:  SUPERIOR TURBINE SERVICE LETTER T94-022.)
